# SDR DXTA200803003

- Difficulty date: April 18, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600402
- Aircraft time: 9,646 hours, 7,925 cycles
- Engine: Pwa JT15D5
- System (JASC): 7320 · Fuel Controlling System
- Part: Flow Divider
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

DURING SPEED BRAKE TEST, LT ENGINE SHUTDOWN AND RT ENGINE SHUTDOWN.  ADJUSTED TENSION ON BALL PLUNGER ON THE FUEL FLOW DIVIDER, PERFORMED OPS CHECK WITH NO DEFECTS NOTED   REF ENGINE MM 71-01-03
